Couldn't find what you looking for?

TRY OUR SEARCH!

Hello,

I have rheumatoid arthritis and I’m currently on a break from steroids, so my rheumatologist gave me a prescription for meloxicam to deal with the pain and inflammation. It’s been 5 days now that I’m taking 15 mg of meloxicam split in two daily doses and so far it’s been very effective when it comes to pain, but it didn’t do much for the swelling on my hands.

I’m not sure if the side effects I’m having now are caused by meloxicam or just me being of steroids, but I haven’t been able to sleep more that 2-3 hours at the time over the last week. Also, my joints and hands itch so much that it’s becoming unbearable.

Loading...

Hello,

as far as itching is concerned, some people too have gotten hives or sensitive skin spots due to taking meloxicam, but this is generally rare side effect that goes away as soon as you stop taking meloxicam. If it doesn't, and if your sleep issues continue, than it would definitely be the best to check with the doctor who prescribed you the medication on what you should do next.

It's far more likely that stopping steroids is having bigger impact on your sleep issues than meloxicam.

Reply

Loading...


Hello, thanks for replying! I eventually had to stop taking meloxicam or Mobic all together because hives and swelling were signs I was starting to have a very serious allergic reaction to meloxicam. Since I'm still of steroids, I was given Allegra and Benadryl at night, together with percocet for the pain. My hands are still swollen and I still have some breakthrough pain, so this isn't really a solution. I never thought I'd be saying this - but right now I feel I'd be much better off on steroids, no matter the consequences.
Reply

Loading...